Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018 (2018), Article ID 5149518, 10 pages
https://doi.org/10.1155/2018/5149518
Research Article

Tracking Control of Fuzzy Dynamic Output for Nonlinear Networked System with Packet Dropouts

1Department of Mathematics and Physics, Shenyang University of Chemical Technology, Shenyang, Liaoning 110142, China
2College of Information Engineering, Shenyang University of Chemical Technology, Shenyang, Liaoning 110142, China

Correspondence should be addressed to Jinna Li; moc.621@127_annijil

Received 21 May 2017; Accepted 13 December 2017; Published 10 January 2018

Academic Editor: Wanquan Liu

Copyright © 2018 Yang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Wang, Jinna Li, and Xiaolei Ji, “ Tracking Control of Fuzzy Dynamic Output for Nonlinear Networked System with Packet Dropouts,” Mathematical Problems in Engineering, vol. 2018, Article ID 5149518, 10 pages, 2018. doi:10.1155/2018/5149518